An ergodic BSDE approach to forward entropic risk measures: representation and large-maturity behavior

Wing Fung Chong, Ying Hu, Gechun Liang, Thaleia Zariphopoulou

Research output: Contribution to journalArticle


Using elements from the theory of ergodic backward stochastic differential equations (BSDEs), we study the behavior of forward entropic risk measures in stochastic factor models. We derive general representation results (via both BSDEs and convex duality) and examine their asymptotic behavior for risk positions of large maturities. We also compare them with their classical counterparts and provide a parity result.

Original languageEnglish (US)
Pages (from-to)239-273
Number of pages35
JournalFinance and Stochastics
Issue number1
StatePublished - Jan 15 2019



  • Convex duality representation
  • Ergodic BSDE
  • Forward entropic risk measures
  • Large-maturity behavior
  • Stochastic factor models

ASJC Scopus subject areas

  • Statistics and Probability
  • Finance
  • Statistics, Probability and Uncertainty

Cite this